Mirena Sore Breasts, Leg Cramps, Mood Swings, Autoimmune Response, Androgenous
cannot believe how many stories I have read about mirena and hair loss etc..etc.. etc.. I have experienced many of the side effects that everyone is mentioning.. I actually feel I could live with most of them if it weren't for the hair loss. I have had ( ... more »
cannot believe how many stories I have read about mirena and hair loss etc..etc.. etc.. I have experienced many of the side effects that everyone is mentioning.. I actually feel I could live with most of them if it weren't for the hair loss. I have had ( copying from other post.. ridiculous right?)Tired all the time ~ Depression ~ Hungry all the time ~ leg cramps ~ HAIR LOSS TO THE POINT OF BALDING IN SEVERAL AREAS ~ oily skin and bad breakouts ~ Mood swings (huge...yelling fits at my husband and the kids) ~ fluttering in uterus~Sore breasts.. I have medium thick hair that is about 10 inches. I noticed a bald spot in June and now have discovered 4-5 others starting. I just had the iud removed today and my OB pretty much tried to convince me that there is no way that the IUD is causing my issues. I have never had any of these issues before. I got the Mirena on 4/30 of 08 and noticed slowly but surely all of the side effects mentioned. My OB told me that the progesterone could not be causing my issues because it is such a small dosage that it would be comparable to spitting in the ocean as far as the amount that is in my blood stream. She said because I am black and 35 that I may have an autoimmune disorder and that I should stop reading blogs. I told her that all of my research wasn't from a blog and that ALOPECIA is a side effect just not mentioned in my pamphlet that I can find. I understand what she is saying and that she is the one that is the dr. but nobody knows my body better than I do.. I am in it!! I have !never had any problems and have been healthy my entire life. There is no history of autoimmune disease in my family. I am going to my primary care doctor.. to have some blood tests done. I think that the mirena has caused an autoimmune response in my body.. it may not necessarily be the progesterone..although I don't rule it out no matter what she says . the progesterone is synthetic and has an androgynous like activity that is similar to testosterone the main thing that causes male pattern baldness. also Mirena is made out of Silicone.. perhaps those of us that are having hair loss are having it due to our body trying to fight off the foreign invader of the IUD itself. I was going to go and have the Paragard inserted.. because i was thinking it may just be the progesterone.. nope... I read that many women are complaining of ACNE and HAIRLOSS even with that because its made out of copper. So with that being said.. not sure what to do.. may have to go back on Yasmin.. didn't seem to have any problems with that.. I really just don't want to risk putting another hormone in my body.. We all need to get together and look into a class action suit because I am tired of being made to feel crazy by doctors.. sometimes what seems to not be possible is .. especially when there are so many women having the same problem. Feel free to e-mail me re: a class action suit.. if they took depo off Mirena needs to come of too. It seems like it has really screwed a lot of peoples system up.. Hopefully I won't find out I know have a thyroid problem etc.. etc..